# SDR DLM88991447

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39613011
- Condition: Sticking
- Location: Rt Pack
- Component: 39613011
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND INITIAL CRUISE, THE RIGHT PACK COULD NOT KEEP A/C COOL (LT PACK MEL INOP).  CABIN SUPPLY TEMP WAS 108 DEG AND CABIN TEMP WAS 90 DEG.  RAN PACK IN BOTH AUTO AND MANUAL.  FOUND RIGHT FLOW CONTROL VALVE NOT OPENING ALL THE WAY.  REPLACED VALVE.
